This weird.....crawling/trembling feeling under my skin?
Hiya guys, hope people have been well :), i think I'm finally on a calmer outlook which I've been happier for!. New glasses have helped my eyesight, lowered dosage of Citalopram from 20mg to 10mg which I'll be starting tomorrow.
A small question for this time round, more of a lil bother i think. Been having some odd like sensations, felt like this...crawling..trembling...and weird rippling like effect that can travel either down my legs after being active, or when i first wake in the morning going down my arms and all over.
Is this something to put down to the list of annoying ups n downs of antidepressants?
I'm hoping someone might have had this, it feels like a common thing with anxiety and depression :/
Been driving me mad all day today and last night, mostly been in my legs, feels like i have bugs under my skin and constant tingles....i was active yesterday and the day before, did smoke weed (but very little when a friend came over)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.